# SDR GTIA2022011736227

- Difficulty date: January 17, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 16,560 hours, 7,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOR ASSIST BOTTLE REQUIRES SERVICING -SERVICED L4 DOOR ASSISIT BOTTLES IAW AMM 52-10-00. LEAK CHECK GOOD
